A partial order of knots

Kouki Taniyama*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

36 Citations (Scopus)


In this paper we introduce a new partial order ≦ on the set of all classical knots. We show for example that every nontrivial knot ≧ the trefoil knot.

Original languageEnglish
Pages (from-to)205-229
Number of pages25
JournalTokyo Journal of Mathematics
Issue number1
Publication statusPublished - 1989 Jun

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A partial order of knots'. Together they form a unique fingerprint.

Cite this